# SDR ASAA2015040711334

- Difficulty date: April 7, 2015
- Submitted: April 15, 2015
- Operation: Air carrier
- Aircraft: N323AS
- Make and model: Boeing 737990
- Aircraft serial: 30021
- Aircraft time: 40,910 hours, 15,722 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A5676U13
- Condition: Corroded
- Location: Bs 947-967
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR SUPPORT CORRODED AT STA 952.5, LBL 16.  ACFT GROUNDED.  REMOVED CORROSION IAW SRM 51-10-02, FOUND TO BE OUT OF LIMITS IAW SRM 53-70-51, DETAIL "C".  ORIGINAL THICKNESS .075", REMAINING THICKNESS .060", REMOVED .015". R & R FLOOR SUPPORT IAW SRM 51-40-02 AND DWG 147A5650.
